# SDR AALA2018101099015

- Difficulty date: October 7, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 76,005 hours, 9,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND THE CONNECTOR D633P LOOSE.   CONNECTED THE CONNECTOR AND ACCOMPLISHED AN EMERGENCY LIGHT TEST IAW AMM 33-51-00, FOUND OK.
